Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 11, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jan 30, 2013, 3:01 AM CST for 9 counties in Tennessee. It was in force for 59 min. 58 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 30, 2013, 3:01 AM CST (09:01 UTC)
- Expired
- Jan 30, 2013, 4:00 AM CST
- In force
- 59 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Cheatham County, TN, Davidson County, TN, Macon County, TN, Robertson County, TN, Rutherford County, TN, Sumner County, TN, Trousdale County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 27 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 30, 3:05 AM CST | TSTM WND DMG | 4 Ese Springfield, TN | *** 1 INJ *** ROBERTSON COUNTY EMERGENCY MANAGEMENT REPORTED A PATH OF DAMAGE FROM SOUTHWEST TO NORTHEAST ACROSS SOUTHERN ROBERTSON COUNTY. 20 HOMES AND SEVERAL BARNS SUSTAINED MODERATE STRUCTURAL DAMAGE. NUMEROUS TREES WERE BLOWN DOWN. 1 TREE FELL ON A HOME A |
| Jan 30, 3:05 AM CST | TSTM WND DMG | Greenbrier, TN | TREES AND POWERLINES DOWN AND STRUCTURAL DAMAGE TO SOME BARNS REPORTED ALONG OLD GREENBRIER PIKE |
| Jan 30, 3:06 AM CST | TORNADO | 3 Ese Springfield, TN | *** 1 INJ *** AN EF1 TORNADO TOUCHED DOWN ALONG PINSON SCHOOL ROAD AND TRAVELED ACROSS POSSUM TROT ROAD UPROOTING AND SNAPPING SEVERAL TREES. ONCE THE TORNADO CROSSED THE INTERSECTION OF HWY 76 AND GUM STATION ROAD MORE SIGNIFICANT DAMAGE OCCURRED TO NUMEROUS |
| Jan 30, 3:07 AM CST | TSTM WND DMG | 1 Nw Bordeaux, TN | *** 1 FATAL *** MAN WAS REPORTEDLY KILLED TAKING SHELTER IN A SHED ON ABERNATHY ROAD. |
| Jan 30, 3:08 AM CST | TSTM WND DMG | 2 S John C. Tune Airpor, TN | LARGE TREE AND POWER LINE DOWN IN WEST NASHVILLE ALONG FOUNDRY DR AND ROBERTSON RD. |
| Jan 30, 3:08 AM CST | TSTM WND DMG | Belle Meade, TN | NUMEROUS TREES AND POWERLINES DOWN BLOCKING ROADWAYS |
| Jan 30, 3:09 AM CST | TSTM WND DMG | 2 W Belle Meade, TN | TREE DOWN ACROSS JOCELYN HOLLOW RD. |
| Jan 30, 3:10 AM CST | TSTM WND DMG | White House, TN | AT 7720 COVINGTON ROAD...JUST OUTSIDE OF CROSS PLAINS...SEVERAL TREES WERE DOWNED ACROSS THE AREA WITH POWER LINES DOWNED AND A BARN DESTROYED. |
| Jan 30, 3:12 AM CST | TORNADO | 3 Nne Nashville, TN | *** 1 INJ *** AN EF0 TORNADO TOUCHED DOWN NORTHEAST OF THE I-65 AND TRINITY LN INTERCHANGE AND MOVED EASTWARD BEFORE LIFTING IN INGLEWOOD NEAR MCGAVOCK PIKE. SEVERAL MOBILE HOMES WERE HEAVILY DAMAGED BY FALLEN TREES NEAR THE START OF THE PATH WITH ONE MINOR IN |
| Jan 30, 3:13 AM CST | TORNADO | 3 Nne Nashville, TN | EF-0 TORNADO TOUCHDOWN OCCURRED NEAR THE INTERSECTION OF DICKERSON PIKE AND TRINITY LANE. |
| Jan 30, 3:14 AM CST | TSTM WND DMG | 3 Ne Nashville, TN | AN NWS STORM SURVEY NOTED SCATTERED DOWNBURST WIND DAMAGE UP TO 1 MILE SOUTH OF THE EF0 EAST NASHVILLE TORNADO. SCATTERED TREES...TREE LIMBS...AND FENCES WERE BLOWN DOWN. WINDS WERE ESTIMATED UP TO 70 MPH. |
| Jan 30, 3:15 AM CST | TORNADO | 5 Ene Cross Plains, TN | AN EF1 TORNADO CROSSED INTERSTATE 65 FROM ROBERTSON COUNTY AND CAUSED NUMEROUS SNAPPED AND UPROOTED TREES ONE MILE NORTH OF THE HWY 25 AND HWY 31 JUNCTION. THIS TORNADO WAS THE CONTINUATION OF THE ROBERSTON COUNTY EF1 TORNADO. |
| Jan 30, 3:19 AM CST | TORNADO | 5 Ene Millersville, TN | AN EF0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF TYREE SPRINGS ROAD AND SANDY VALLEY ROAD DESTROYING TWO GARAGE BUILDINGS. NUMEROUS TREES WERE SNAPPED AND UPROOTED...AND SOME HOMES HAD MINOR ROOF DAMAGE. AS THE TORNADO TRAVELED 3.5 MILES TREES WERE SNAPPED |
| Jan 30, 3:20 AM CST | TSTM WND DMG | 2 E Franklin, TN | A NWS STORM SURVEY FOUND A LARGE AREA OF SCATTERED WIND DAMAGE FROM MALLORY LANE TO WILSON PIKE. TWO SCHOOLS AND SEVERAL HOMES RECEIVED ROOF DAMAGE IN THE AREA AND SCATTERED TREES WERE BLOWN DOWN. WINDS ESTIMATED AROUND 70 MPH. |
| Jan 30, 3:20 AM CST | TSTM WND DMG | 7 Se White House, TN | TREES UPROOTED AND BACK PORCH DAMAGED IN COTTONTOWN |
| Jan 30, 3:20 AM CST | TSTM WND DMG | Cross Plains, TN | REPORT OF BROKEN WINDOWS... DAMAGED BARN... AND WALNUT TREE UPROOTED |
| Jan 30, 3:20 AM CST | TSTM WND DMG | Goodlettsville, TN | LARGE TREES DOWN IN GOODLETTSVILLE |
| Jan 30, 3:21 AM CST | TSTM WND DMG | 3 Se White House, TN | FOUR HOMES WITH ROOF AND WINDOW DAMAGE. ONE HOME HAD ITS GARAGE BLOWN INTO THE ROAD. MANY TREES WERE SNAPPED OR UPROOTED. |
| Jan 30, 3:22 AM CST | TSTM WND DMG | Hendersonville, TN | TREES AND POWER LINES DOWN AND BARNS BLOWN DOWN. LARGE STREET SIGN DOWN AND OTHER TREE DEBRIS ALONG CENTERPOINT RD. |
| Jan 30, 3:23 AM CST | TORNADO | Gallatin, TN | AN EF0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF HWY 31 AND SHUTE LANE. NUMEROUS TREES WERE UPROOTED OR SNAPPED WITH SOME TREES FALLING ON HOMES. SEVERAL HOMES HAD MINOR ROOF DAMAGE. THE MOST SIGNIFICANT DAMAGE OCCURRED IN THE FAIRVIEW PLANTATION AND BAYPO |
| Jan 30, 3:24 AM CST | TORNADO | 4 E Millersville, TN | A WEAK TORNADO BEGAN NEAR THE INTERSECTION OF HIGHWAY 258 AND SANDY VALLEY ROAD...THEN CONTINUED EAST TO NEAR UPPER STATION CAMP CREEK ROAD. SOME TREES WERE KNOCKED DOWN...A BARN WAS DESTROYED...A GARAGE WAS DESTROYED... AND THREE HOMES SUFFERED MINOR ROOF DAM |
| Jan 30, 3:25 AM CST | TORNADO | 2 Nw Mount Juliet, TN | NWS NASHVILLE PERSONNEL CONFIRMED AN EF2 TORNADO TOUCHED DOWN IN MOUNT JULIET ON GLENWOOD DRIVE AND LIFTED NEAR COOKS CHURCH ROAD. NUMEROUS BUSINESSES RECEIVED MINOR TO MAJOR DAMAGE AROUND THE MOUNT JULIET RD AND LEBANON RD INTERSECTION. HEAVY DAMAGE OCCURRED |
| Jan 30, 3:28 AM CST | TSTM WND DMG | 2 Sw Gallatin, TN | AT FAIRVIEW PLANTATION REPORTS OF BARK RIPPED OFF TREES... TWISTED METAL DEBRI... AND TOP STORY TORN OFF OLD BRICK BUILDING |
| Jan 30, 3:28 AM CST | TSTM WND DMG | 3 Sw Gallatin, TN | ALONG BROWNS LN AND WOODLAKE DR... REPORTS OF TREES DOWN... WINDOWS BROKEN AND ROOF DAMAGE. |
| Jan 30, 3:28 AM CST | TSTM WND DMG | Mount Juliet, TN | EIGHTEEN WHEELER FLIPPED OVER. |
| Jan 30, 3:28 AM CST | TORNADO | Gallatin, TN | NWS STORM SURVEY TEAM CONFIRMED EF0 TORNADO DAMAGE IN THE FAIRVIEW PLANTATION AREA OF SOUTHWEST GALLATIN UP TO THE 109 INTERSECTION. MOST OF THE DAMAGE WAS A RESULT OF TREES BEING UPROOTED AND TWISTED. |
| Jan 30, 3:30 AM CST | TSTM WND DMG | 7 Nw Westmoreland, TN | NWS STORM SURVEY TEAM HAS DETERMINED THAT STRAIGHT LINE WINDS CAUSED THE DAMAGE ALONG NUBIA ROAD NORTHWEST OF WESTMORELAND. MAJORITY OF THE DAMAGE WAS ISOLATED TREES THAT WERE SNAPPED. A CARPORT WAS DAMAGED DUE TO THE LOSS OF THE ROOF. |
| Jan 30, 3:33 AM CST | TSTM WND DMG | Gallatin, TN | TREES AND POWER LINES DOWN ON LOCK 4 ROAD IN GALLATIN. ALSO DAMAGE REPORTED AT GALLATIN MARINA. |
| Jan 30, 3:34 AM CST | TORNADO | 6 E Gallatin, TN | AN EF0 TORNADO TOUCHED DOWN NEAR THE INTERSECTION OF HWY 25 AND HARSH LANE DIRECTLY IMPACTING THE APPLE MARKET WITH MINOR ROOF DAMAGE. AS THE TORNADO TRAVELED 1.0 MILES A FEW TREES WERE SNAPPED AND UPROOTED UNTIL THE TORNADO LIFTED VERY NEAR THE SUMNER COUNTY |
| Jan 30, 3:37 AM CST | TSTM WND DMG | 12 Ne Gallatin, TN | TREES DOWN IN A LINE ON ALEXANDER ROAD |
| Jan 30, 3:37 AM CST | TSTM WND DMG | 8 Nw Lebanon, TN | WOODS FERRY RD. BLOCKED BY TREES |
| Jan 30, 3:37 AM CST | TORNADO | 9 Ne Gallatin, TN | AN EF0 TORNADO TOUCHED DOWN 2 MILES SOUTHWEST OF BETHPAGE ALONG ALEXANDER LANE THEN MOVED EAST BEFORE LIFTING IN FAR NORTHWEST TROUSDALE COUNTY EAST OF GRAVEL HILL ROAD. SEVERAL HOMES AND OUTBUILDINGS RECEIVED MINOR ROOF DAMAGE AND NUMEROUS TREES WERE SNAPPED |
| Jan 30, 3:38 AM CST | TORNADO | 4 E Gallatin, TN | A BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR THE ENTRANCE TO BLEDSOE CREEK STATE PARK EAST OF GALLATIN. |
| Jan 30, 3:38 AM CST | TORNADO | 5 E Gallatin, TN | A BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR THE ENTRANCE TO BLEDSOE CREEK STATE PARK EAST OF GALLATIN. |
| Jan 30, 3:39 AM CST | TORNADO | 5 E Gallatin, TN | A BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES. |
| Jan 30, 3:39 AM CST | TORNADO | 6 Ene Gallatin, TN | A BRIEF WEAK TORNADO KNOCKED DOWN A FEW TREES NEAR HIGHWAY 25 AND HARSH LANE. |
| Jan 30, 3:40 AM CST | TSTM WND DMG | 2 E Nashville, TN | MULTIPLE TREES DOWN AND ROOF DAMAGE AT 1410 ARDEE RD IN INGLEWOOD |
| Jan 30, 3:40 AM CST | TSTM WND DMG | 5 Nne Mount Juliet, TN | TREES DOWN AND BLOCKING OLD LAGUARDO RD |
| Jan 30, 3:40 AM CST | TSTM WND DMG | 6 Nne Lebanon, TN | TREES DOWN ALONG BURFORD RD. BETWEEN BELOTES FERRY AND CEDAR GROVE. |
| Jan 30, 3:40 AM CST | TSTM WND DMG | 7 Nne Lebanon, TN | PORCHES OFF HOUSES AND TREES DOWN ACROSS ROADS NEAR THE TROUSDALE WILSON COUNTY LINE. |
| Jan 30, 3:40 AM CST | TORNADO | 5 N Lebanon, TN | INITIAL DAMAGE WAS NOTED ALONG MANN ROAD IN NORTHERN WILSON COUNTY WHERE NUMEROUS TREES WERE SNAPPED AND MINOR ROOF DAMAGE WAS NOTED. INTERMITTENT DAMAGE CONSISTING OF HUNDREDS OF SNAPPED AND UPROOTED TREES AND SOME PROPERTY DAMAGE CONTINUED NORTHEAST FOR OVER |
| Jan 30, 3:41 AM CST | TSTM WND DMG | 1 Ne Smyrna, TN | AN NWS STORM SURVEY FOUND TSTM WIND DAMAGE IN SMYRNA. AN APARTMENT COMPLEX HAD MINOR ROOF DAMAGE ON WEAKLEY LN AND A TREE FELL ON A HOME ON NISSAN DR. A BARN WAS DAMAGED BY A FALLEN TREE ON S LAMAR ROAD AND SEVERAL TREES WERE BLOWN DOWN ON HICKORY GROVE RD. WI |
| Jan 30, 3:42 AM CST | TORNADO | 7 Nw Hartsville, TN | AN EF0 TORNADO TOUCHED DOWN 4 MILES EAST-SOUTHEAST OF BETHPAGE IN EASTERN SUMNER COUNTY BEFORE LIFTING IN FAR NORTHWEST TROUSDALE COUNTY. NUMEROUS TREES WERE SNAPPED OR UPROOTED IN ALL DIRECTIONS ALONG WOLF HILL ROAD AND GRAVEL HILL ROAD AND ONE SMALL SHED WAS |
| Jan 30, 3:43 AM CST | TSTM WND DMG | 5 Nw Hartsville, TN | NWS STORM SURVEY TEAM FOUND TREES TWISTED AND STRUCTURAL DAMAGE TO HOUSE AND NUMEROUS OUT BUILDINGS AND BARNS THE RESULT OF STRAIGHT LINE WIND DAMAGE. |
| Jan 30, 3:43 AM CST | TSTM WND DMG | 5 Nw Hartsville, TN | TREES TWISTED AND STRUCTURAL DAMAGE TO HOUSE AND NUMEROUS OUT BUILDINGS AND BARNS. |
| Jan 30, 3:43 AM CST | TSTM WND DMG | Cross Plains, TN | TREE HIT HOUSE AT 7720 COVINGTON RD IN CROSS PLAINS. NO POWER. |
| Jan 30, 3:45 AM CST | TSTM WND DMG | 7 Sw Hartsville, TN | TREE DOWN ON A HOUSE AT 1413 N. DICKERSON CHAPEL RD. ABOUT 25 OTHER TREES TWISTED AND UPROOTED. |
| Jan 30, 3:46 AM CST | TSTM WND DMG | Mount Juliet, TN | SEVERAL BUILDINGS DAMAGED ALONG LEBANON ROAD IN MOUNT JULIET |
| Jan 30, 3:47 AM CST | TORNADO | 7 N Hartsville, TN | DOZENS OF TREES WERE SNAPPED...A COUPLE OLDER BARNS WERE DESTROYED... AND AN OUTBUILDING WAS DAMAGED ALONG AN APPROXIMATE 1 MILE PATH OVER FAR SOUTHWESTERN MACON COUNTY. |
| Jan 30, 3:50 AM CST | TSTM WND DMG | 4 Ese Hartsville, TN | NUMEROUS TREES UPROOTED AT 11895 HIGHWAY 25 E NEAR SMITH COUNTY LINE. |
| Jan 30, 3:51 AM CST | TSTM WND DMG | 2 Nw Walterhill, TN | TREES DOWN ALONG HICKORY GROVE ROAD IN WALTERHILL |
| Jan 30, 3:51 AM CST | TSTM WND DMG | Hartsville, TN | SEVERAL TREES WERE DOWNED ACROSS THE COUNTY. |
| Jan 30, 3:54 AM CST | TSTM WND DMG | Mount Juliet, TN | TOP FLOOR OF 3 STORY BUILDING GONE IN MOUNT JULIET ON LEBANON ROAD |
| Jan 30, 3:56 AM CST | TSTM WND DMG | Lebanon, TN | PARTIAL ROOF BLOWN OFF 1400 BLOCK OF WEST MAIN STREET. WILSON COUNTY CATTLE BARN. |
| Jan 30, 3:58 AM CST | TSTM WND DMG | 3 E Gallatin, TN | APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN CASTALIAN SPRINGS |
| Jan 30, 3:58 AM CST | TSTM WND DMG | 6 E Gallatin, TN | APPLE BARN BUILDING WITH PARTIAL ROOF MISSING IN CASTALIAN SPRINGS |
| Jan 30, 4:06 AM CST | TSTM WND DMG | Lebanon, TN | ROOF OFF HOUSE AND TREES BLOCKING ROAD AT 600 BLOCK OF CANOE BRANCH ROAD |
| Jan 30, 4:10 AM CST | TSTM WND DMG | 10 Nw Carthage, TN | A LARGE PORTION OF THE ROOF WAS BLOWN OFF A LOCAL COUNTRY STORE CALLED THE STAGECOACH IN DICKSON SPRINGS. A SMALL STORAGE BARN ALSO COLLAPSED. NUMEROUS TREES DOWN ACROSS THE COUNTY ALSO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 40 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 10:07 PM CST | Tornado Watch | SPC | 6 hr |
| Jan 30, 1:46 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.0 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 520 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
121
WUUS54 KOHX 300901
SVROHX
TNC021-037-111-147-149-165-169-187-189-301000-
/O.NEW.KOHX.SV.W.0011.130130T0901Z-130130T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
301 AM CST WED JAN 30 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN MIDDLE TENNESSEE...
NORTHERN RUTHERFORD COUNTY IN MIDDLE TENNESSEE...
SUMNER COUNTY IN MIDDLE TENNESSEE...
TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
WILSON COUNTY IN MIDDLE TENNESSEE...
EASTERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...
DAVIDSON COUNTY IN MIDDLE TENNESSEE...
WESTERN MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 400 AM CST
* AT 300 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE SEVERE STORMS EXTENDED FROM ADAIRVILLE
TO FAIRVIEW...AND WERE MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RIDGETOP...
WHITE HOUSE...
PORTLAND...
GREEN HILL...
NASHVILLE...
SMYRNA...
WESTMORELAND...
HARTSVILLE...
LEBANON...
WATERTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM WEDNESDAY MORNING FOR
CENTRAL TENNESSEE.
&&
LAT...LON 3663 8601 3637 8606 3629 8613 3627 8612
3623 8612 3620 8609 3615 8608 3586 8618
3596 8710 3665 8695 3666 8659 3664 8656
3666 8651 3666 8635
TIME...MOT...LOC 0901Z 267DEG 37KT 3664 8684 3597 8698
$$
SHAMBURGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 30, 2:17 AM CST, 44 minutes earlier.
Area forecast discussion, Jan 30, 2:17 AM CST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 217 AM CST WED JAN 30 2013 .DISCUSSION... ALOT GOING ON AND NOT MUCH TIME FOR DISCUSSION. LINE OF STORMS WITH EMBEDDED SEVERE STORMS CROSSING TENNESSEE RIVER AT 08Z WILL CONTINUE EASTWARD THROUGH THE OVERNIGHT HOURS AND INTO WEDNESDAY MORNING. GRADIENT WINDS OUT AHEAD OF LINE HAVE REACHED 40 TOP 45 MPH IN MID STATE. LEAD FRONT RIGHT ON THE HEELS OF CONVECTIVE LINE WITH SECONDARY FRONT BACK OVER MISSOURI DOWN INTO WESTERN ARKANSAS. MUCH COLDER AIR BEHIND SECOND FRONT. TEMPS WILL FALL DURING DAY ESPECIALLY DURING THE AFTERNOON AS SECOND FRONT ROLLS THROUGH. MUCH COLDER TONIGHT WITH TEMPS DOWN INTO THE 20S WITH SCATTERED LIGHT RAIN OR SNOW SHOWERS. THURSDAY LOOKS DRY BUT COLD WITH HIGHS IN THE LOWER 40S WITH MID 30S ALONG THE PLATEAU. THERE IS A CHANCE FOR LIGHT SNOW THURSDAY NIGHT AS SHORT WAVE EMBEDDED IN BROAD UPPER TROUGH SWINGS ACROSS THE OHIO AND NORTH PART OF THE TENNESSEE VALLEY. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 61 28 42 22 / 100 20 0 30 CLARKSVILLE 59 26 44 19 / 60 20 0 30 CROSSVILLE 60 26 35 20 / 100 40 0 40 COLUMBIA 61 28 44 23 / 90 20 0 20 LAWRENCEBURG 61 28 46 26 / 80 10 0 30 WAVERLY 58 26 44 20 / 60 10 0 30 && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ011-032>034-065- 066-078>080. WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR TNZ005>010-022>031- 056>064-075-077-093>095. && BOYD
Hazardous weather outlook, Jan 29, 11:06 AM CST, 15 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 1106 AM CST TUE JAN 29 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-301715- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1106 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FOR WESTERN PARTS OF MIDDLE TENNESSEE TONIGHT...IN AREAS GENERALLY WEST OF A LINE FROM ADAMS...TO CENTERVILLE...TO WAYNESBORO. DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES...ARE EXPECTED TO OCCUR WITH A SQUALL LINE AS IT PUSHES ACROSS THE TENNESSEE RIVER THIS EVENING...AFTER SUNSET. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS OVER THE REMAINDER OF MIDDLE TENNESSEE TONIGHT. REMEMBER...TORNADOES ARE HARD TO SEE AT NIGHT...WHICH MAKES THEM ESPECIALLY DANGEROUS. THEREFORE...YOU SHOULD STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION WHEN SEVERE WEATHER MOVES IN...AND LISTEN FOR ANY SEVERE WEATHER WATCHES OR WARNINGS THAT MIGHT BE ISSUED FOR YOUR AREA. A WIND ADVISORY IS IN EFFECT FOR STRONG WINDS THIS AFTERNOON AND TONIGHT...WITH GUSTS INCREASING FROM 35 MPH THIS AFTERNOON...TO OVER 45 MPH TONIGHT. THESE STRONG WINDS WILL OCCUR EVEN BEFORE THE THUNDERSTORMS ARRIVE LATER THIS EVENING AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS EAST OF INTERSTATE 65 WEDNESDAY MORNING. IN ADDITION...A WIND ADVISORY REMAINS IN EFFECT UNTIL 900 PM WEDNESDAY...WITH GUSTY WINDS CONTINUING EVEN AFTER THE THUNDERSTORMS HAVE PASSED. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED TONIGHT AND WEDNESDAY MORNING...AS OUR POTENTIAL FOR SEVERE WEATHER DEVELOPS. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 19
In the hours before
Local storm report, Jan 30, 2:21 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
221 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
&&
CORRECTED REMARKS
EVENT NUMBER OHX1300057
TB12Local storm report, Jan 30, 2:22 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
222 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG BIG SANDY 36.23N 88.09W
01/30/2013 BENTON TN LAW ENFORCEMENT
A FEW TREES AND POWER LINES WERE DOWNED NORTH OF BIG
SANDY.
0121 AM NON-TSTM WND DMG ETHRIDGE 35.32N 87.30W
01/30/2013 LAWRENCE TN BROADCAST MEDIA
TREE DOWN ON MAIN ST NEAR RAILROAD TRACKS IN ETHRIDGE
0135 AM NON-TSTM WND DMG 7 NW DICKSON 36.15N 87.47W
01/30/2013 DICKSON TN AMATEUR RADIO
POWER LINES DOWN ON YELLOWCREEK RD AT SKEETERS MARKET.
0144 AM NON-TSTM WND DMG 5 W NASHVILLE 36.17N 86.87W
01/30/2013 DAVIDSON TN EMERGENCY MNGR
HALF DOZEN REPORTS OF TREES AND POWER LINES DOWN ACROSS
WESTERN DAVIDSON COUNTY
0150 AM NON-TSTM WND DMG 1 SSW NASHVILLE 36.16N 86.79W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES DOWN AND SPARKING ARCING AT 21ST AVE NEAR
BELCOURT AVE.
0151 AM NON-TSTM WND DMG 4 WNW NASHVILLE 36.19N 86.85W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
POWER LINES AND TREES DOWN AT ROBERTSON AVE AND FOUNDRY
DRIVE
0212 AM NON-TSTM WND DMG HOHENWALD 35.55N 87.56W
01/30/2013 LEWIS TN AMATEUR RADIO
TRANSFORMER BLOWN IN OAKDALE AREA NEAR HWY 412
0214 AM NON-TSTM WND DMG 6 W NASHVILLE 36.17N 86.89W
01/30/2013 DAVIDSON TN LAW ENFORCEMENT
TREE DOWN ACROSS RIVER ROAD 4 MILES FROM INTERSECTION
OF CHARLOTTE PIKE. NEAR CHEATHAM COUNTY LINE
&&
EVENT NUMBER OHX1300055 OHX1300050 OHX1300052 OHX1300053 OHX1300054
OHX1300056 OHX1300057 OHX1300058
31Local storm report, Jan 30, 2:30 AM CST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
230 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM NON-TSTM WND DMG 1 NW FRANKLIN 35.94N 86.85W
01/30/2013 WILLIAMSON TN TWITTER
POWER OUTAGES AT FIELDSTONE FARMS SUBDIVISION NEAR
FRANKLIN
&&
EVENT NUMBER OHX1300059
TB12Local storm report, Jan 30, 2:31 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
231 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM NON-TSTM WND DMG CENTERVILLE 35.79N 87.45W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
TREES REPORTED ON HOUSE IN CENTERVILLE. NO INJURIES
REPORTED
&&
EVENT NUMBER OHX1300060
TB12Local storm report, Jan 30, 2:46 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
246 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 10 W CENTERVILLE 35.79N 87.63W
01/30/2013 HICKMAN TN LAW ENFORCEMENT
ROOF WAS REPORTED OFF A HOUSE AND VEHICLE DAMAGE WAS
ALSO REPORTED IN THE COBLE COMMUNITY.
&&
EVENT NUMBER OHX1300061
31Local storm report, Jan 30, 2:48 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
248 AM CST WED JAN 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM TSTM WND DMG DICKSON 36.08N 87.38W
01/30/2013 DICKSON TN TRAINED SPOTTER
TREES DOWN ALONG HWY 48 IN DICKSON COUNTY
&&
EVENT NUMBER OHX1300062
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:56 AM CST | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys, Stewart | 49 min |
| Jan 30, 1:06 AM CST | Severe Thunderstorm Warning | OHX | Benton, Humphreys | 39 min |
| Jan 30, 1:31 AM CST | Severe Thunderstorm Warning | OHX | Houston, Montgomery, Stewart | 44 min |
| Jan 30, 1:53 AM CST | Tornado Warning | OHX | Benton, Humphreys, Perry | 37 min |
| Jan 30, 2:05 AM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry, Wayne | 55 min |
| Jan 30, 2:22 AM CST | Tornado Warning | OHX | Dickson, Hickman, Humphreys | 38 min |
| Jan 30, 2:23 AM CST | Tornado Warning | OHX | Lawrence, Lewis, Perry, Wayne | 37 min |
| Jan 30, 2:33 AM CST | Tornado Warning | OHX | Dickson, Hickman, Lewis, Perry | 42 min |
| Jan 30, 2:40 AM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson, Williamson | 35 min |
| Jan 30, 2:46 AM CST | Severe Thunderstorm Warning | OHX | Dickson, Giles, Hickman, Lawrence, Lewis, Maury and 2 more | 44 min |
| Jan 30, 2:51 AM CST | Tornado Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Williamson | 39 min |
| Jan 30, 2:53 AM CST | Tornado Warning | OHX | Cheatham, Davidson | 37 min |
| Jan 30, 2:56 AM CST | Tornado Warning | OHX | Hickman, Lewis, Maury | 34 min |
| Jan 30, 3:05 AM CST | Tornado Warning | OHX | Robertson, Sumner | 25 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 29 min |
| Jan 30, 3:16 AM CST | Tornado Warning | OHX | Marshall, Maury, Williamson | 44 min |
| Jan 30, 3:26 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Coffee, Giles, Lawrence, Marshall, Maury and 2 more | 64 min |
| Jan 30, 3:27 AM CST | Tornado Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 33 min |
| Jan 30, 3:35 AM CST | Tornado Warning | OHX | Macon, Smith, Sumner, Trousdale, Wilson | 40 min |
| Jan 30, 3:44 AM CST | Severe Thunderstorm Warning | OHX | Cannon, Clay, DeKalb, Jackson, Macon, Putnam and 5 more | 61 min |
| Jan 30, 3:46 AM CST | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 29 min |
| Jan 30, 3:53 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 37 min |
| Jan 30, 3:56 AM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 34 min |
| Jan 30, 4:09 AM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Jan 30, 4:16 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 29 min |
| Jan 30, 4:28 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Grundy, Lawrence and 5 more | 62 min |
| Jan 30, 4:33 AM CST | Tornado Warning | OHX | Cannon, DeKalb, Jackson, Overton, Putnam, Smith and 1 more | 27 min |
| Jan 30, 4:42 AM CST | Severe Thunderstorm Warning | OHX | Clay, Cumberland, DeKalb, Fentress, Jackson, Overton and 3 more | 78 min |
| Jan 30, 4:42 AM CST | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 48 min |
| Jan 30, 4:43 AM CST | Tornado Warning | OHX | Bedford, Coffee, Grundy, Marshall | 47 min |
| Jan 30, 5:24 AM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Cumberland, Grundy, Rutherford and 3 more | 66 min |
| Jan 30, 5:30 AM CST | Tornado Warning | OHX | Cannon, Coffee, Grundy, Van Buren, Warren | 45 min |
| Jan 30, 5:57 AM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 63 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.